# SDR CALA0600046

- Difficulty date: February 9, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N16339
- Make and model: Boeing 7373T0
- Aircraft serial: 23577
- Aircraft time: 59,493 hours, 26,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 5714010021
- Condition: Cracked
- Location: Rt Wing Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN RT WHEEL WELL WING CENTER BOX VERTICAL STIFFENER, RBL 6.15, WL 170.4.  THE CRACK WAS COMING FROM A FASTENER.  REPAIRED IAW EA 5714-01002.
